# SDR UIEA2016031700176

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STATION 2477, STRINGER 24L - 26L.  PERFORMED EI NR T2016A53M-511 REV 1.  JOB COMPLETED & CONDITION CHECK NORMAL.
